ArticleCase reports in oncology
Vincristine-Induced Seizure from Drug Interactions: A Case Report and Review of Literature.
Article in Case reports in oncology. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 1 citations in OpenAlex.
- Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
8 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Vincristine (VCR) as a key drug for the treatment of acute lymphoblastic leukemia (ALL) is associated with neurotoxicity. We present a young man with a history of controlled childhood seizures who was diagnosed with pre-B-cell ALL and developed generalized tonic-clonic seizures following the Cancer and Leukemia Group B (CALGB) 8811 regimen. The patient also received oral itraconazole to prevent fungal infection initiated by chemotherapy. Possible causes of seizure, including electrolyte abnormalities, hypoglycemia, central nervous system infection or inflammation, were ruled out. According to the Naranjo Adverse Drug Reaction Scale, the patient's seizure had been attributed to VCR, possibly secondary to concomitant use of itraconazole and doxorubicin. The patient successfully recovered after discontinuation of VCR and supportive care. Clinicians should be aware of the possibility of vincristine-induced seizure in adult patients, especially with the concomitant use of drugs known to have potential drug-drug interactions.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.